MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638B
Medical Device Problem Codes Incomplete Coaptation (2507); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dyspnea (1816); Mitral Regurgitation (1964); No Information (3190)
Date of Event 01/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested, but no new information has been received.The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 5 years and 11 months post implant of this annuloplasty band in the mitral position, it was explanted and replaced with a bioprosthetic valve.No failure mechanism was provided.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received indicating that this annuloplasty band was explanted and replaced due to severe mitral regurgitation, secondary to posterior leaflet restriction and anterior leaflet coaptation failure.This patient was symptomatic with dyspnea and elevated pulmonary pressures.No other adverse patient effects were reported.This product is not available for return.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6354959
Report Number2025587-2017-00309
Device Sequence Number433324
Product Code KRH
UDI-Device Identifier00613994751805
UDI-Public00613994751805
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2015
Device Model Number638B
Device Catalogue Number638BL28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2017
Supplement Date Received by ManufacturerNot provided
02/08/2017
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date03/08/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight106